Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the repercussions of overdose of Sinarest by a child?

Answered by
Dr.
Dr. Diptanshu Das

Pediatrician

Practicing since :2005

Answered : 3803 Questions

default
Posted on Mon, 6 Jun 2016 in Child Health
Question: My baby is 3.5 months old . I just gave 1 ml of sinarest drop to her. I m worried about the overdose I have given. What should I do ?
doctor
Answered by Dr. Diptanshu Das 18 minutes later
Brief Answer:
Adverse symptoms not expected.

Detailed Answer:
Thanks for asking on HealthcareMagic.

The correct dose of Sinarest Drop (paracetamol 125 mg/ml) is 15 mg/kg/dose. However, paracetamol is a very safe medicine and you need not worry if the child has received slightly more dose. Nothing needs to be done. Things should be just fine.

However, in case you are still apprehensive or in case you observe any untoward symptoms, it would be a good idea to take the child to the ER of a hospital without delay.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Diptanshu Das 14 minutes later
I just read that overdose can cause liver problem. I m worried about it. As baby is just 3 months old.
doctor
Answered by Dr. Diptanshu Das 2 minutes later
Brief Answer:
No need to worry

Detailed Answer:
Yes, but the given dose is within the tolerance range and any harm is unlikely to befall..
So stay relaxed.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Topics

Recent questions on  Liver

doctor1 MD

My mom is having swelling all over the body especially on her face, legs and ankles..we got her Kidney function test, Liver function test , Lipid...

doctor1 MD

i am 75 years old,wt reduced from 69 to 67kg ....having low temp. 99-100F in the evening since 3rd week of aug. 2010 due to overtiredness.Also...

doctor1 MD

Hello,I am 21 year old male and I have had not swollen but kind of tingling lymphodes in my groin, and have had pale stools and very dark urine,...

doctor1 MD

hi, I want to know the side effects of AKT 4 tablet. Two for the past one week i have foot pain and sweeling also and my doctor advised me to take...

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which,...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume...